# SDR SWAA2017011211119

- Difficulty date: January 6, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 44,719 hours, 26,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN MISSING DIRECTIONALLY ARROW.  R&R SIGN ASSEMBLY PER AMM.
